# SDR COMA0060754

- Difficulty date: September 15, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 12,714 hours, 11,900 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 45150340
- Part serial: 289
- Condition: Failed
- Location: Stall Warning
- Part time: 12,714 hours, 11,905 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING TAKEOFF, AIRCRAFT RETURNED TO THE GATE.  REPLACED THE NR 1 AOA TRANSDUCER.
